Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 10, Pages 897-905
http://dx.doi.org/10.1155/S1085337504311085

Existence of triple positive periodic solutions of a functional differential equation depending on a parameter

1Department of Mathematics, Yanbei Normal Institute, Datong, Shanxi 037000, China
2Qingdao Polytechnic University, Qingdao, Shandong 266033, China
3Department of Mathematics, National Tsing Hua University, Hsinchu 30043, Taiwan

Received 15 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the existence of three positive periodic solutions for a class of delay functional differential equations depending on a parameter by the Leggett-Williams fixed point theorem.